# SDR SWAA2022020313650

- Difficulty date: November 2, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.RH SIDEWALL ANGLE STA 500D CORRODED ABOVE Z-ANGLE / BLENDED OUT CORROSION FROM STA 500D SIDEWALL RAIL ANGEL IAW SRM 53-00-53-1A-2. STEP 2D. MAT LOSS 0.014'. ORIGINAL THICKNESS 0.071' THE MATERIAL REMAINING 0.057'. THE AREA FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 FIGURE 103 LOCATED AND DRILLED NEW RAIL ANGEL P/N 143A9485Y34 IAW SRM
